Skip to Main content Skip to Navigation


hal-02320786v1  Journal articles
Mario SigalottiYacine Chitour. Dubins' problem on surfaces II Nonpositive curvature
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (2), pp.457-482. ⟨10.1137/040619739⟩
hal-00684943v1  Journal articles
Raphaël BolzeFranck CappelloEddy CaronMichel DaydéFrédéric Desprez et al.  Grid'5000: A Large Scale And Highly Reconfigurable Experimental Grid Testbed
International Journal of High Performance Computing Applications, SAGE Publications, 2006, 20 (4), pp.481-494. ⟨10.1177/1094342006070078⟩
...
inria-00103923v1  Journal articles
Olivier DevillersHazel EverettSylvain LazardMaria PentchevaSteve Wismath. Drawing Kn in Three Dimensions with One Bend per Edge
Journal of Graph Algorithms and Applications, Brown University, 2006, 10 (2), pp.287-295
...
inria-00000899v2  Journal articles
Assefaw Hadish GebremedhinJens GustedtMohamed EssaïdiIsabelle Guérin-LassousJan Arne Telle. PRO: A Model for the Design and Analysis of Efficient and Scalable Parallel Algorithms
Nordic Journal of Computing, Publishing Association Nordic Journal of Computing, 2006, 13 (4), pp.215-239
...
inria-00104853v1  Journal articles
Nicolas RayWan Chiu LiBruno LévyAlla ShefferPierre Alliez. Periodic Global Parameterization
ACM Transactions on Graphics, Association for Computing Machinery, 2006
...
hal-00094341v1  Journal articles
Mihai BostanSimon Labrunie. On the harmonic Boltzmannian waves in laser-plasma interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2006, 39 (37), pp.11697-11706. ⟨10.1088/0305-4470/39/37/022⟩
hal-01479837v1  Journal articles
Sylvain MaireChristophe De Luigi. Quasi Monte Carlo quadratures for multivariate smooth functions
Applied Numerical Mathematics, Elsevier, 2006, 56 (2), pp.146-162
hal-01479838v1  Journal articles
Emmanuel GobetSylvain Maire. Sequential control variates for functionals of Markov processes
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 43 (3), pp.1256-1275. ⟨10.1137/040609124⟩
hal-01479840v1  Journal articles
Sylvain MaireDenis Talay. On a Monte Carlo method for neutron transport criticality computations
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2006, 26 (4), pp.657-685
inria-00345680v1  Journal articles
Nicolas ChampagnatRégis FerrièreSylvie Méléard. From Individual Stochastic Processes to Macroscopic Models in Adaptive Evolution
Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (S1), pp.2-44. ⟨10.1080/15326340802437710⟩
...
hal-00174743v1  Journal articles
Lancelot JamesBernard RoynetteMarc Yor. Generalized Gamma convolutions, Dirichlet means, Thorin measures with explicit examples
Probability Surveys, Institute of Mathematical Statistics (IMS), 2008, 5, pp.346-415. ⟨10.1214/07-PS118⟩
inria-00192221v1  Journal articles
Liliana CucuNicolas PernetYves Sorel. Periodic real-time scheduling: from deadline-based model to latency-based model
Annals of Operations Research, Springer Verlag, 2008, 159 (1), pp.41-51
...
inria-00329731v1  Journal articles
Frédéric CazalsMarc Pouget. Jet fitting 3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2008, 35 (3)
...
inria-00182436v1  Journal articles
Sylvain MaireEtienne Tanré. Some new simulations schemes for the evaluation of Feynman-Kac representations
Monte Carlo Methods and Applications, De Gruyter, 2008, 14 (1), pp.29--51. ⟨10.1515/MCMA.2008.002⟩
...
hal-00109832v1  Journal articles
Jorge LeonSamy Tindel. Itô's formula for linear fractional PDEs
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2008, 80, pp.427-450. ⟨10.1080/17442500701661687⟩
hal-00139965v1  Journal articles
Samuel HerrmannPeter ImkellerDierk Peithmann. Large deviations and a Kramers' type law for self-stabilizing diffusions
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2008, 18 (4), pp.1379-1423. ⟨10.1214/07-AAP489⟩
hal-00602426v1  Journal articles
Sergio BezerraSamy TindelFrederi Viens. Superdiffusivity for a Brownian polymer in a continuous Gaussian environment
Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (5), pp.1642-1675. ⟨10.1214/07-AOP363⟩
...
hal-00172698v1  Journal articles
Mihai GradinaruSamy Tindel. On homogeneous pinning models and penalizations
Stochastics and Dynamics, World Scientific Publishing, 2008, 8 (3), pp.383-396. ⟨10.1142/S0219493708002366⟩
...
inria-00000176v2  Journal articles
Abdel BerkaouiMireille BossyAwa Diop. Euler scheme for SDEs with non-Lipschitz diffusion coefficient: strong convergence
ESAIM: Probability and Statistics, EDP Sciences, 2008, 12, pp.15
...
inria-00143541v2  Journal articles
Jean JacodAntoine LejayDenis Talay. Estimation of the Brownian dimension of a continuous Ito process
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2008, 14 (2), pp.469-498. ⟨10.3150/07-BEJ6190⟩
...
hal-00141533v1  Journal articles
Bernard RoynettePierre ValloisMarc Yor. Penalizing a $BES(d)$ process (0 < d < 2) with a function of its local time, V
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2008, 45 (1), pp.67-124. ⟨10.1556/sscmath.2007.1042⟩
hal-00292135v1  Journal articles
Dilip MadanMarc YorBernard Roynette. Option prices as probabilities
Finance Research Letters, Elsevier, 2008, 5 (2), pp.79-87. ⟨10.1016/j.frl.2008.02.002⟩
hal-01479829v1  Journal articles
Sylvain MaireEtienne Tanré. Some new simulation schemes for the evaluation of Feynman-Kac representations
Monte Carlo Methods and Applications, De Gruyter, 2008, 14 (1), pp.29-51
...
inria-00164758v2  Journal articles
Nicolas ChampagnatSylvie Roelly. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (25), pp.777-810